# SDR A6WA201240581

- Difficulty date: June 1, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 19,704 hours, 22,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, VERY LOUD SQUEAL HEARD FROM PAX DOOR.  R & R BROKEN ICE DOOR CABLE IAW AMM 52-11-15 PRESSURIZED ACFT, OPS CHECKED GOOD.
